The rate of convergence for iterated function systems

Tom 205 / 2011

Maciej Ślęczka Studia Mathematica 205 (2011), 201-214 MSC: Primary 60J05; Secondary 37A25. DOI: 10.4064/sm205-3-1

Streszczenie

Iterated function systems with place-dependent probabilities are considered. It is shown that the rate of convergence of transition probabilities to a unique invariant measure is geometric.

Autorzy

  • Maciej ŚlęczkaInstitute of Mathematics
    Silesian University
    Bankowa 14
    40-007 Katowice, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek